# SDR AALA202102229014

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 20,197 hours, 9,622 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Computer
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PRESSUNIZATION UNCONTROLLABLE AFTER TAKEOFF. MANUAL AND AUTO MODES. RETURNED TO DFW. REMOVED AND REPLACED SKIN AIR OUTLET VALVE (AALA202102229001) AND AVIONICS EQUIPMENT VENTILATION COMPUTER (AALA202102229014) IAW AMM 21-26-00 AND 21-26-34.
